# SDR DALA2020090262922

- Difficulty date: August 25, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 48,036 hours, 23,171 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 12-24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SEAT TRACK -Y1292 LOCATED BETWEEN FR12 TO FR24 AT FWD GALLEY AREA . CORRECTIVE ACTION: REPLACED (FLOOR BEAM) SEAT TRACK -Y1292 LOCATED BETWEEN FR12 TO FR24 AT FWD GALLEY AREA ASPER SRM A320 51-72-11 AND DRAWINGS # D53112812 ISSUE E00 RELEASE DATE 08JAN97, D53110984 ISSUE C00 RELEASE DATE 25JUN05 AND D53110920 ISSU D00 RELEASE DATE 07DEC99
